# SDR PLGA970313A

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356BE
- Make and model: Saab 340B
- Aircraft serial: 340B275
- Engine: Ge CT79B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4376 - LEFT ENGINE CHIP DETECTOR ILLUMINATED UPON REDUCING POWER FOR DESCENT FROM CRUISE ALTITUDE.  CREW REDUCED POWER TO FLIGHT IDLE ON LEFT ENGINE IAW ABNORMAL CHECKLIST.  LIGHT WAS INTERMITTENT THROUGH DESCENT, LANDING, TAXI AND SHUT DOWN.  MAINTENANCE FOUND SMALL CHIPS ON DETECTOR WHICH WAS CLEANED ALONG WITH OIL SCREEN.  ENGINE WAS GROUND RAN PER GE MM AND ALL CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
